American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A68) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] John L. Lewis. Note on the Nevannlinna proximity function . Proc. Amer. Math. Soc. 69 (1978) 129-134. MR 0499158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Robert Kaufman. Meromorphic functions and smooth analytic functions . Proc. Amer. Math. Soc. 61 (1976) 272-274. MR 0427633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] O. Martio and U. Srebro. Automorphic mappings in $R^n$. Bull. Amer. Math. Soc. 80 (1974) 692-694. MR 0340590.
Abstract, references, and article information
View Article: PDF

[4] D. Aharonov and M. Lavie. Disjoint meromorphic functions and nonoscillatory differential systems . Trans. Amer. Math. Soc. 187 (1974) 203-216. MR 0344472.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Nicholas P. Callas and W. J. Thron. Singularities of a class of meromorphic functions . Proc. Amer. Math. Soc. 33 (1972) 445-454. MR 0291420.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1